Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Omaha, NE

August 7, 2011Monona County, Iowa; 7 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Aug 7, 2011, 10:58 PM CDT for Monona County, Iowa; 7 counties in Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 10:58 PM CDT (03:58 UTC)
Expired
Aug 7, 2011, 11:45 PM CDT
In force
47 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Monona County, IA, Burt County, NE, Cedar County, NE, Cuming County, NE, Madison County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 11:06 PM CDTTSTM WND GST 55Wakefield, NE50 MPH TO 55 MPH. PATCH OF CORN IN THE GARDEN FLATTENED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 7:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1873 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WUUS53 KOAX 080358
SVROAX
IAC133-NEC021-027-039-119-167-173-179-080445-
/O.NEW.KOAX.SV.W.0296.110808T0358Z-110808T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1058 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MONONA COUNTY IN WEST CENTRAL IOWA...
  NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
  EASTERN CEDAR COUNTY IN NORTHEAST NEBRASKA...
  CUMING COUNTY IN NORTHEAST NEBRASKA...
  EAST CENTRAL MADISON COUNTY IN NORTHEAST NEBRASKA...
  STANTON COUNTY IN NORTHEAST NEBRASKA...
  THURSTON COUNTY IN NORTHEAST NEBRASKA...
  WAYNE COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1054 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
  65 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM WYNOT TO WINSIDE TO MADISON...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STANTON...WAYNE...PILGER...WISNER...PENDER...BEEMER...BANCROFT...
  WALTHILL...WEST POINT...WINNEBAGO...LYONS...MACY...DECATUR...
  WHITING...ONAWA...LAUREL...8 MILES SOUTH OF WAYNE...OBERT...8 MILES
  SOUTH OF STANTON AND THE HIGHWAY 15 AND 32 JUNCTION.

THE WARNED AREA INCLUDES INTERSTATE 29 IN IOWA BETWEEN MILE MARKERS
112 AND 125.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
143 AND 149.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
101 AND 97.

THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
136 AND 169.

THE WARNED AREA INCLUDES HIGHWAY 20 IN NEBRASKA BETWEEN MILE MARKERS
388 AND 398.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. THE WINDS WILL LIKELY CAUSE DAMAGE TO TREES...AND MAY
ALSO BE STRONG ENOUGH TO CAUSE MINOR STRUCTURAL DAMAGE TO BUILDINGS.
MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR
BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. CARS...BOATS AND
MOBILE HOMES ARE NOT A SAFE PLACE DURING HIGH WINDS.

&&

LAT...LON 4285 9722 4281 9721 4277 9713 4277 9705
      4275 9701 4227 9701 4228 9635 4225 9632
      4222 9633 4221 9609 4195 9605 4174 9645
      4174 9688 4183 9759 4214 9720 4286 9730
TIME...MOT...LOC 0358Z 281DEG 52KT 4268 9714 4212 9706
          4187 9737
WIND...HAIL 65MPH <.75IN

$$

MAYES
3 follow-up statements
748 
WWUS53 KOAX 080412
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1112 PM CDT SUN AUG 7 2011

IAC133-NEC021-027-039-119-167-173-179-080445-
/O.CON.KOAX.SV.W.0296.000000T0000Z-110808T0445Z/
MONONA IA-BURT NE-CEDAR NE-CUMING NE-MADISON NE-THURSTON NE-WAYNE NE-
STANTON NE-
1112 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STANTON...
WAYNE...THURSTON...EAST CENTRAL MADISON...CUMING...EASTERN CEDAR...
NORTHWESTERN BURT AND WESTERN MONONA COUNTIES UNTIL 1145 PM CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEWCASTLE TO 7 MILES NORTH OF WISNER TO 8 MILES SOUTH
OF STANTON...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  PENDER...BEEMER...BANCROFT...WALTHILL...WEST POINT...WINNEBAGO...
  LYONS...MACY...DECATUR...WHITING...ONAWA...THE HIGHWAY 15 AND 32
  JUNCTION...THURSTON...THE HIGHWAY 9 AND 51 JUNCTION...10 MILES WEST
  OF WEST POINT...ROSALIE...OAKLAND AND LEWIS AND CLARK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS ARE LIKELY. MOVE TO AN INTERIOR ROOM ON THE LOWEST
LEVEL OF YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS
DOORS. THE WINDS MAY BE STRONG ENOUGH TO DAMAGE TREES AND CAUSE
STRUCTURAL DAMAGE TO BUILDINGS. SEVERE THUNDERSTORMS CAN ALSO PRODUCE
LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4277 9713 4275 9701 4227 9701 4228 9637
      4225 9632 4222 9633 4221 9609 4195 9605
      4174 9645 4174 9689 4183 9759 4214 9720
      4285 9722
TIME...MOT...LOC 0412Z 281DEG 52KT 4263 9686 4207 9679
          4183 9711
WIND...HAIL 60MPH <.75IN

$$

MAYES
194 
WWUS53 KOAX 080421
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1121 PM CDT SUN AUG 7 2011

NEC027-080430-
/O.CAN.KOAX.SV.W.0296.000000T0000Z-110808T0445Z/
CEDAR NE-
1121 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 
AM. 

LAT...LON 4223 9702 4227 9702 4228 9637 4225 9632
      4222 9633 4221 9609 4195 9605 4174 9645
      4174 9689 4183 9759
TIME...MOT...LOC 0420Z 278DEG 47KT 4266 9669 4209 9671
          4184 9702

$$

IAC133-NEC021-039-119-167-173-179-080445-
/O.CON.KOAX.SV.W.0296.000000T0000Z-110808T0445Z/
MONONA IA-BURT NE-CUMING NE-MADISON NE-THURSTON NE-WAYNE NE-
STANTON NE-
1121 PM CDT SUN AUG 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STANTON...
SOUTHEASTERN WAYNE...THURSTON...EAST CENTRAL MADISON...CUMING...
NORTHWESTERN BURT AND WESTERN MONONA COUNTIES UNTIL 1145 PM CDT...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELK POINT TO PENDER TO 9 MILES NORTH OF HOWELLS...
MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEEMER...BANCROFT...WALTHILL...WINNEBAGO...WEST POINT...MACY...
  LYONS...DECATUR...WHITING...ONAWA...THE HIGHWAY 9 AND 51
  JUNCTION...10 MILES WEST OF WEST POINT...ROSALIE...OAKLAND AND
  LEWIS AND CLARK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4223 9702 4227 9702 4228 9637 4225 9632
      4222 9633 4221 9609 4195 9605 4174 9645
      4174 9689 4183 9759
TIME...MOT...LOC 0420Z 278DEG 47KT 4266 9669 4209 9671
          4184 9702
WIND...HAIL 60MPH <.75IN

$$

MAYES
776 
WWUS53 KOAX 080441
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT SUN AUG 7 2011

IAC133-NEC021-039-119-167-173-179-080450-
/O.EXP.KOAX.SV.W.0296.000000T0000Z-110808T0445Z/
MONONA IA-BURT NE-CUMING NE-MADISON NE-THURSTON NE-WAYNE NE-
STANTON NE-
1141 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR STANTON...SOUTHEASTERN
WAYNE...THURSTON...EAST CENTRAL MADISON...CUMING...NORTHWESTERN BURT
AND WESTERN MONONA COUNTIES WILL EXPIRE AT 1145 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM FOR EASTERN 
NEBRASKA...AND 5 AM FOR WESTERN IOWA. 

LAT...LON 4223 9702 4227 9702 4228 9637 4225 9632
      4222 9633 4221 9609 4195 9605 4174 9645
      4174 9689 4183 9759
TIME...MOT...LOC 0440Z 278DEG 47KT 4262 9633 4205 9636
          4180 9668

$$

MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:26 PM CDT, 7 hours 32 minutes earlier.

Area forecast discussion, Aug 7, 3:26 PM CDT, 7 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
326 PM CDT SUN AUG 7 2011

.SHORT TERM...TONIGHT
CHANGES MADE TO THE LOW TEMPERATURE TONIGHT WERE MERELY COSMETIC.
SHOULD SEE THE MERCURY DIP INTO THE 60S TO LOW 70S OVERNIGHT GIVEN
THE SLIGHTLY DRIER AIRMASS IN PLACE ACROSS THE CWA. DID NUDGE POPS
UP TO LIKELY ACROSS THE SOUTHERN TWO-THIRDS OF THE CWA /OUT WEST
FIRST...THEN LIKELYS SPREAD EASTWARD LATE/ FOR TONIGHT GIVEN THE
UPPER LEVEL SHORT-WAVE OR WAVES SHOWING UP IN WATER VAPOR IMAGERY
THIS AFTERNOON. MORE THAN ONE MID-LEVEL IMPULSE COULD BE ARGUED TO
EXIST HEADING EAST OFF THE CENTRAL AND NORTHERN HIGH PLAINS. THE
MOST CLEARLY IDENTIFIABLE S/W TROF APPEARS TO BE STRADDLING THE
WYOMING/MONTANA BORDER WITH ANOTHER WAVE HEADING INTO THE NEBRASKA
PANHANDLE. PLENTY OF LOW LEVEL MOISTURE/INSTABILITY AND STRONG 0-6KM
SHEAR /40 TO 50 KNOTS/ WILL BE IN PLACE THROUGH EARLY THIS EVENING.
MODELS ARE ALSO PROGGING A LOW LEVEL JET TO NOSE UP INTO THE CWA
OVERNIGHT. ALREADY SEEING SOME INITIAL CONVECTIVE CELLS DEVELOPING
ACROSS PORTIONS OF WESTERN NEBRASKA AND WESTERN SOUTH DAKOTA. THE
CONV DAY ONE OUTLOOK STILL HAS THE SWRN HALF OF THE CWA IN A SLIGHT
RISK FOR SVR WX. THE LATEST DAY ONE EXCESSIVE RAINFALL OUTLOOK
HIGHLIGHTS THE SOUTHERN THIRD OF FORECAST ZONES. WX GRIDS HAVE T+
AND RW+ MENTIONED FOR THE TONIGHT PERIOD. WILL PROLLY HAVE TO WAIT
UNTIL AFTER 00Z TO SEE THUNDER APPROACHING THIS CWA.
&&

.LONG TERM...MONDAY THROUGH SUNDAY
AS THUNDERSTORM COMPLEX MOVES SOUTHEAST OF THE AREA...THERE WILL BE
A DRY PERIOD DURING THE LATE MORNING/EARLY AFTERNOON HOURS.
HOWEVER...THE NEXT COLD FRONT WILL MOVE INTO THE REGION LATE MONDAY
AFTERNOON INTO THE OVERNIGHT HOURS. THIS WILL BRING THUNDERSTORM
CHANCES BACK INTO THE FORECAST...WITH THE HIGHEST CHANCES ACROSS THE
IOWA ZONES.

HIGH PRESSURE THEN MOVES INTO THE REGION...WITH A DRY PERIOD FOR
MUCH OF TUESDAY. AS THE HIGH MOVES SOUTHEAST...ANOTHER MCS WILL
DEVELOP ACROSS WESTERN NEBRASKA AND MOVE SOUTHEAST. WILL CONTINUE
CURRENT THINKING OF HIGHEST POPS ACROSS THE NEBRASKA ZONES.

FOR THE REST OF THE EXTENDED...FAST NORTHWEST FLOW ALOFT WILL KEEP
UNSETTLED WEATHER ACROSS THE REGION. TEMPERATURES WILL BE AROUND
NORMAL...OR A COUPLE OF DEGREES COOLER.
&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

STILL DEALING WITH SOME DISSIPATING CONVECTIVE CIRRUS BLOW-OFF FROM
THUNDERSTORMS EARLIER THIS MORNING AFFECTING...FOR THE MOST
PART...THE KOFK AND KLNK TERMINALS. OTHERWISE GOOD VFR IS EXPECTED
OVER THE NEXT 24 HOURS AT ALL THREE TERMINALS OUTSIDE OF ANY
THUNDERSTORM ACTIVITY. THUNDERSTORMS ARE FORECAST TO ROLL THROUGH
THE CWA LATER TONIGHT. PRIOR TO THAT...SOME LATE AFTERNOON/EARLY
EVENING ISOLATED/SCATTERED COVERAGE OF THUNDERSTORMS IS STILL
POSSIBLE. HOWEVER...THE MORE PROBABLE THUNDER OCCURRENCE APPEARS TO
BE LATE THIS EVENING AND DURING THE OVERNIGHT. LARGE HAIL...DAMAGING
WINDS AND TORRENTIAL RAINFALL ARE ALL POSSIBLE WITH OVERNIGHT
CONVECTION. OPTED TO EASE INTO SUB-VFR CONDITIONS IN THE TAFS AND
INCLUDE AN MVFR VISBY AND VCTS MENTION STARTING GENERALLY AROUND
MIDNIGHT TONIGHT /GIVE OR TAKE AN HOUR/.
&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DORN/NIPPER
Hazardous weather outlook, Aug 7, 4:37 PM CDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
437 PM CDT SUN AUG 7 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-081145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
437 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TONIGHT...MAINLY
AFTER SUNSET. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN HAZARDS. HEAVY RAIN IS ALSO POSSIBLE.
MORE STORMS ARE POSSIBLE LATE MONDAY AFTERNOON WITH LARGE HAIL
AND DAMAGING WINDS AGAIN THE PRIMARY HAZARDS.

THE STORMS WILL OCCUR AS SEVERAL UPPER LEVEL DISTURBANCES TRACK
NORTH OF A FRONTAL BOUNDARY LOCATED ACROSS PARTS OF MISSOURI AND
KANSAS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE INTO MONDAY EVENING. A FEW
STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM TUESDAY AFTERNOON
INTO FRIDAY...AS SEVERAL DISTURBANCES MOVE ACROSS THE PLAINS.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
FOR THE NEXT SEVERAL WEEKS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING.

FOBERT

In the hours before

Local storm report, Aug 7, 10:33 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1033 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 PM     TSTM WND GST     1 NE FOSTER             42.28N 97.65W
08/07/2011  E60 MPH          PIERCE             NE   TRAINED SPOTTER

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 9:46 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Cedar, Knox, Madison, Pierce44 min
Aug 7, 10:25 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Cedar, Knox, Madison, Pierce and 2 more50 min
Aug 8, 4:50 AM CDTSevere Thunderstorm WarningOAXJefferson, Saline39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.